# SDR HALA2012053000151

- Difficulty date: May 30, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,731 hours, 32,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002817
- Part serial: 134
- Condition: Failed
- Location: Fire Detection
- Part time: 5 hours, 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ACFT ARRIVED SAFELY,  NR 1 & 2 FIRE BOTTLES FOR RT ENGINE WERE DISCHARGED BY THE FLT CREW DURING APPROACH.  WHILE LINING UP FOR APPROACH RECEIVED "FIRE WARNING" ANNUNCIATION, FLT CREW DISCHARGED NR 1 BOTTLE.  "WARNING DID NOT EXTINGUISH, THEN NR 2 BOTTLE DISCHARGED. SHUTDOWN NR 2 ENGINE.  INSPECTED ACFT,  "NO FIRE HAD OCCURRED".  PRELIMINARY FINDINGS BY MX ALSO INDICATES "NO FIRE."  WHILE PREPARING TO PRESSURIZE RT ENGINE PNEUMATIC DUCTING USING APU AIR,  MX WENT TO START THE APU AND ON BATTERY SWITCH ENGAGEMENT, FIRE WARNING INDICATIONS RETURNED.  MX SWAPPED LOGIC TEST FIRE AND OVERHEAT CARD 2 FOR THE RT ENGINE WITH THE LOGIC TEST FIRE AND OVERHEAT CARD 2 FOR THE LT ENGINE AND THE DISCREPANCY FOLLOWED.  REPLACED RT ENGINE FIRE AND OVERHEAT LOGIC CARD M10274 IAW AMM 26-12-01. CHECKED NORMAL.
